# SDR SWAA2014041427122

- Difficulty date: April 12, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 35,864 hours, 23,523 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 7940774
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, RED RT MAIN GEAR UNSAFE LIGHT WITH GEAR HANDLE UP.  R & R RT MAIN GEAR UP & LATCHED PROXIMITY SENSOR IAW AMM.
